How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita
Dr.Amita, Doctor
Category: Health
Satisfied Customers: 2103
Experience:  MD
20638885
Type Your Health Question Here...
Dr.Amita is online now
A new question is answered every 9 seconds

I'm taking lexapro Wellbutrin and alprazolam. Is it safe

Customer Question

I'm taking lexapro Wellbutrin and alprazolam. Is it safe to take a vyvanse with these medications in my system?
Submitted: 1 year ago.
Category: Health
Expert:  Dr.Amita replied 1 year ago.

Hello

I am Dr.Amita and I would be assisting you with your concern today.

Expert:  Dr.Amita replied 1 year ago.

It is not safe to use Vyvanase with the drugs you are already taking.

Using Vyvanase with Wellbutrin can cause increased risk of seizures.Both these medicines cause an increased risk of seizures but using them together increases this risk manifold.

In fact you should not be using Wellbutrin with Lexapro also increases this risk and combination of these two should be avoided as well.Please discuss this possible side effect with the doctor who has prescribed these medicines to you.